Luca Fanelli
Luca Fanelli
Verified email at mat.uniroma1.it - Homepage
TitleCited byYear
Strichartz and smoothing estimates for dispersive equations with magnetic potentials
P D'ancona, L Fanelli
Communications in Partial Differential Equations 33 (6), 1082-1112, 2008
1032008
Endpoint Strichartz estimates for the magnetic Schr÷dinger equation
P D'Ancona, L Fanelli, L Vega, N Visciglia
Journal of Functional Analysis 258 (10), 3227-3240, 2010
782010
Lp-Boundedness of the Wave Operator for the One Dimensional Schr÷dinger Operator
P D’Ancona, L Fanelli
Communications in mathematical physics 268 (2), 415-438, 2006
762006
Decay estimates for the wave and Dirac equations with a magnetic potential
P D'Ancona, L Fanelli
arXiv preprint math/0504370, 2005
48*2005
On the existence of maximizers for a family of restriction theorems
L Fanelli, L Vega, N Visciglia
arXiv preprint arXiv:1007.2063, 2010
432010
Time decay of scaling critical electromagnetic Schr÷dinger flows
L Fanelli, V Felli, MA Fontelos, A Primo
Communications in Mathematical Physics 324 (3), 1033-1067, 2013
422013
Magnetic virial identities, weak dispersion and Strichartz inequalities
L Fanelli, L Vega
Mathematische Annalen 344 (2), 249-278, 2009
422009
On the blow-up threshold for weakly coupled nonlinear Schr÷dinger equations
L Fanelli, E Montefusco
Journal of Physics A: Mathematical and Theoretical 40 (47), 14139, 2007
412007
Existence of maximizers for Sobolev–Strichartz inequalities
L Fanelli, L Vega, N Visciglia
Advances in Mathematics 229 (3), 1912-1923, 2012
352012
Non-trapping magnetic fields and Morrey–Campanato estimates for Schr÷dinger operators
L Fanelli
Journal of mathematical analysis and applications 357 (1), 1-14, 2009
252009
Smoothing estimates for the Schr÷dinger equation with unbounded potentials
P D'Ancona, L Fanelli
Journal of Differential Equations 246 (12), 4552-4567, 2009
242009
Spectral stability of Schr÷dinger operators with subordinated complex potentials
L Fanelli, D Krejcirik, L Vega
arXiv preprint arXiv:1506.01617, 2015
222015
Virial identity and weak dispersion for the magnetic Dirac equation
N Boussaid, P d'Ancona, L Fanelli
Journal de mathÚmatiques pures et appliquÚes 95 (2), 137-150, 2011
222011
Counterexamples to Strichartz estimates for the magnetic Schr÷dinger equation
L Fanelli, A Garcia
arXiv preprint arXiv:0904.1129, 2009
192009
Hardy uncertainty principle and unique continuation properties of covariant Schr÷dinger flows
JA Barcelo, L Fanelli, S Gutierrez, A Ruiz, MC Vilela
Journal of Functional Analysis 264 (10), 2386-2415, 2013
152013
Time decay of scaling invariant electromagnetic Schr÷dinger equations on the plane
L Fanelli, V Felli, M Fontelos, A Primo
Springer New York LLC 337 (3), 1515-1533, 2015
142015
The lack of compactness in the Sobolev-Strichartz inequalities
L Fanelli, N Visciglia
arXiv preprint arXiv:1110.6602, 2011
142011
Sharp Hardy uncertainty principle and Gaussian profiles of covariant Schr÷dinger evolutions
B Cassano, L Fanelli
Transactions of the American Mathematical Society 367 (3), 2213-2233, 2015
122015
The critical case for a semilinear weakly hyperbolic equation.
L Fanelli, S Lucente
Electronic Journal of Differential Equations (EJDE)[electronic only] 2004á…, 2004
112004
Absence of eigenvalues of two-dimensional magnetic Schr÷dinger operators
L Fanelli, D KrejčiřÝk, L Vega
Journal of Functional Analysis 275 (9), 2453-2472, 2018
92018
The system can't perform the operation now. Try again later.
Articles 1–20